# SDR 9802319877

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR PROXIMITY LIGHTS LOCATED IN FIRST CLASS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED PINCHED WIRE IN ROW 3 FOOT REST, OPERATIONAL CHECK OK.
